|Oxandrin & HCV
May 14, 2003
Dear Dr.Dieterich, I have been HIV,HCV + for 3 years now and doing well on Viramune,Viread,Epivir,and Marinol. All my lab's are good, but I have lost alot of weight 160 to 130, so today my Doc. put me on Oxandrin 10mg BID. Do you think that would be the proper dose to start out on? Also my HCV and Liver are of concern to me with this medication. All my Liver test's were normal last check. Are there ANY drugs to put my weight, and muscle back on without causing more liver damage? ANY advice would be greatly appreciated. THANK YOU, Rich
Response from Dr. Dieterich
That is the normal dose and is relatively non toxic to the liver at that dose. You should however consider treating your hepatitis C after you have gained some weight. Good luck! DTD
douglas t. dieterich
Nanny with Hepititis B
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Can Saliva Transmit Hepatitis B?
- Can Vaginal Disorders Cause Back Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.